Estimating a restricted normal mean
No abstract is available for this item.
Volume (Year): 68 (2008)
Issue (Month): 3 (November)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102509|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kumar S. & Sharma D., 1992. "An Inadmissibility Result For Affine Equivariant Estimators," Statistics & Risk Modeling, De Gruyter, vol. 10(1-2), pages 87-98, February.
- Gatsonis, Constantine & MacGibbon, Brenda & Strawderman, William, 1987. "On the estimation of a restricted normal mean," Statistics & Probability Letters, Elsevier, vol. 6(1), pages 21-30, September.
When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:68:y:2008:i:3:p:271-288. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.